BibTeX record journals/tcs/Negami01

download as .bib file

@article{DBLP:journals/tcs/Negami01,
  author       = {Seiya Negami},
  title        = {Note on Ramsey theorems for spatial graphs},
  journal      = {Theor. Comput. Sci.},
  volume       = {263},
  number       = {1-2},
  pages        = {205--210},
  year         = {2001},
  url          = {https://doi.org/10.1016/S0304-3975(00)00242-5},
  doi          = {10.1016/S0304-3975(00)00242-5},
  timestamp    = {Sun, 19 Jan 2025 14:12:35 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/Negami01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}